# SDR NACA2019123024153

- Difficulty date: December 24, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N401YK
- Make and model: Boeing 737436
- Aircraft serial: 25860
- Aircraft time: 57,189 hours, 36,394 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 727f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 727F + 5,  RBL 8.1,  AFT CARGO FLOOR CHANNEL CORRODED. THE CHANNEL WAS BLENDED IAW SRM 51-10-02, PARAGRAPH 14, REV 103. ORIGINAL MATERIAL THICKNESS 0.080" IAW SRM 53-60-53 REV 103. THICKNESS REMOVED 0.036", THICKNESS REMAINING 0.042",  THE  CHANNEL WAS FOUND BEYOND LIMITS IAW SRM 53-60-53 REV.103.  REPAIRED THE CHANNEL IAW SRM 53-00-53, REPAIR 1, FIG 201, REV 103.
